# SDR SIMA20150412003

- Difficulty date: April 12, 2015
- Submitted: April 13, 2015
- Operation: Air carrier
- Aircraft: N902BC
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500887
- Aircraft time: 26,475 hours, 22,125 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERHEAD EMER LIGHT AT ROW 3 INOPERATIVE.  R & R OVERHEAD EMER LAMP AT ROW 3 IAW TASK 33-50-08-000-801-A & TASK 33-50-08-400-801-A.  OPERATIONS CHECKED GOOD.
